MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLIVUE MX40 2.4GHZ; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDICAL SYSTEMS INTELLIVUE MX40 2.4GHZ; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number MX40 - 2.4
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the broadcast does not correspond to reality cardiology values that differ from the actual possibilities.
 
Additional Manufacturer Narrative
E1: (b)(6).Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
Diagnostic/functional testing was performed at the philips field service engineer (fse).Results of functional testing indicate that the ecg signal monitoring tests were carried out with telemetry, and it worked correctly and no problem was detected.He contact on the ecg cable connection plug was cleaned.Based on the results of the analysis, it was determined no malfunctioned occurred as the device was performing per specification.The fse told the customer should test with new ecg cable if they have problems acquiring the signal.A review of the service history for this device shows the problem has not been reported again for this device.

Brand Name
INTELLIVUE MX40 2.4GHZ
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key24507418
Report Number1218950-2026-100106
Device Sequence Number15942637
Product Code MHX
UDI-Device Identifier00884838082243
UDI-Public(01)00884838082243
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K113125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX40 - 2.4
Device Catalogue Number865351
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown